# SDR SWIA201231341

- Difficulty date: July 23, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 33,353 hours, 46,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ILLUMINATED RANDOMLY, THEN THE FORWARD 1/2 OF THE LIGHTS WENT OFF.  (FLT 5574)  REPLACED RELAY K0221 AND CONTACTOR K0028.
